MathSciNet Relay Station
MathSciNet bibliographic data
MR287726 (44 #4929) 65.68
Gourlay, A. R.; McGuire, G. R. General hopscotch algorithm for the numerical solution of partial differential equations. J. Inst. Math. Appl. 7 1971 216–227.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement